# SDR CA040210007

- Difficulty date: March 10, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 11,807 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D3A34C403B
- Part serial: 805801
- Condition: Scored
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUT-DOWN, PILOT NOTICED ONE PROPELLER BLADE ROOT SNAP RING HAD POPPED OUT OF ITS LOCATION DURING PREVIOUS FLIGHT.  IN DOING SO, IT DAMAGED THE BLADE ROOT BY SCORING SURFACE.  PROPELLER REMOVED AND SENT FOR REPAIR AT PROPELLER SHOP.
